# SDR REXA201100977

- Difficulty date: December 16, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 23,986 hours, 20,927 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH ALL HYDRAULICS ON RECEIVED FLT SPLRS AND SPOILERONS CAUTION MESSAGE.  RESET A/C POWER PER AMM 20-00-00.  MSG CLEARED.
